# SDR C2XA03TY167

- Difficulty date: September 23, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N13995
- Make and model: Emb EMB-145LR
- Aircraft serial: 145295
- Aircraft time: 7,410 hours, 5,539 cycles
- Engine: Allsn AE3007A
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521700005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED 2C INSPECTION THE LT FLOORBEAM WAS FOUND CORRODED. MAINT. CUT OUT THE AFFECTED AREA AND FAB. A NEW FLOORBEAM, INSTALL A DOUBLER FILLER AND SHIMS.  ALLODINED,PRIMED AND PAINTED IAW EMB 135/145 SRM 53-21-10 AND EMB 145 CPM 51-21-04,05.06. ALL WORK WAS ACCOMPLISHED AND WILL BE REL. UPON COMPLETION OF ALL WORK.
